# SDR USAA070689

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 55,165 hours, 55,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 727E + 13 INCHES JUST BELOW S-23L HAS CRACK.  FAB'D & INSTALLED DOUBLER PER SRM 53-00-01, REP 31, DEFECT SIZE:  0.2 INCH.
